MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET; SYSTEM, THERMAL REGULATING

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2001
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the warming blanket often when touching it gives an electric shock.The person who received an electric shock was the nurse.The incident occurred during removing the cover and there were no reported injuries, but the discharge is so strong that it was felt for some time.Customer also stated that there was no patient involvement.
 
Additional Manufacturer Narrative
No product or photos were returned therefore no device analysis could be completed.A device history record (dhr) review showed there were no discrepancies or non-conformances during the manufacturing of the reported lot number.If the product is returned the manufacturer will re-open the complaint for further device analysis.
 
Additional Manufacturer Narrative
D9: (b)(6) 2024.H3: one used unit of lot #4467606 was received for evaluation.Functional testing was performed and no user was able to identify an experience of electrostatic shock.The the blanket device is a fabric product and none of the components are designed to conduct electricity.The reported issue was not confirmed during evaluation.The device history record of reported lot 4467606 was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.

Brand Name
LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20739323
Report Number9616567-2024-00165
Device Sequence Number8613876
Product Code DWJ
UDI-Device Identifier10610586043321
UDI-Public(01)10610586043321(17)270306(10)4467606
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSWU-2001
Device Lot Number4467606
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown